# SDR 2006UALA00975

- Difficulty date: May 20, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 27,591 hours, 10,425 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BUCKLED SURROUNDING JACK PAD AREA APPROX FRAME 71 THRU FRAME 76, BETWEEN STR 31L THRU STR 31R.  REPAIR WAS ACCOMPLISHED BY AIRBUS ON WORK ORDER M-300742-EMBOD.
